Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and side effects -- do they end?

Posted by Barbara on December 22, 1999, at 10:29:36

In reply to Re: Celexa and side effects -- do they end?, posted by Dana on December 16, 1999, at 18:48:17

So the Celexa is the reason I cant get enough sleep! I have been on 20mgs for about 7 weeks and find
that I am tired all the time. I thought either (1) I was working too hard and not getting enough sleep (a good possibility a month ago) or
(2) the depression was worsening (not a good possibility but who knows with depression what is going to happen next - its not as if I am in charge of the program here!)
so its the Celexa - my feeling is that if I am going to be this tired and listless (I dont sleep I go into a coma!),
I might as well be depressed. I am ADD and the tiredness from the Celexa has negated the effect of the Dexedrine thereby
exacerbating the ADD. DOes this effect from the Celexa diminish with time. The sexual dysfunction is also a tremendous amount of fun too.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara thread:2790